# SDR DALA13059666710

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 45,762 hours, 16,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTINING STRIKE ON BOTTOM OF FUSELAGE BS 210, 8 INCHES AFT OF THE RADOME APPROX 7 OCLOCK .   CLEANED DAMAGED AREA PER SRM 53-00-01.
